Publication detail

Long-time behaviour of solutions of delayed-type linear differential equations

DIBLÍK, J.

Original Title

Long-time behaviour of solutions of delayed-type linear differential equations

English Title

Long-time behaviour of solutions of delayed-type linear differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

This paper investigates the asymptotic behaviour of the solutions of the retarded-type linear differential functional equations with bounded delays when t\to\infty. The main results concern the existence of two significant positive and asymptotically different solutions. These solutions make it possible to describe the family of all solutions by means of an asymptotic formula. The investigation basis is formed by an auxiliary linear differential functional equation of retarded type. A commented survey of the previous results is given with illustrative examples.

English abstract

This paper investigates the asymptotic behaviour of the solutions of the retarded-type linear differential functional equations with bounded delays when t\to\infty. The main results concern the existence of two significant positive and asymptotically different solutions. These solutions make it possible to describe the family of all solutions by means of an asymptotic formula. The investigation basis is formed by an auxiliary linear differential functional equation of retarded type. A commented survey of the previous results is given with illustrative examples.

Keywords

linear differential functional equation of retarded-type; asymptotic behaviour of solutions; asymptotic convergence; asymptotic divergence

Released

26.06.2018

Publisher

Bolyai Institute, University of Szeged, Hungary

Location

Szeged

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2018

Number

47

State

HU

Pages from

1

Pages to

23

Pages count

23

URL

Documents

BibTex


@article{BUT149457,
  author="Josef {Diblík}",
  title="Long-time behaviour of solutions of delayed-type linear differential equations",
  annote="This paper investigates the asymptotic behaviour of the solutions of the retarded-type linear differential functional equations with bounded delays when t\to\infty. The main results concern the existence of two significant positive
and asymptotically different solutions. These solutions make it possible to describe the family of all solutions by means of an asymptotic formula. The investigation basis is formed by an auxiliary linear differential functional equation of retarded type. A commented survey of the previous results is given with illustrative examples.",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="149457",
  doi="10.14232/ejqtde.2018.1.47",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="47",
  volume="2018",
  year="2018",
  month="june",
  pages="1--23",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}